Please use this identifier to cite or link to this item: http://eadnurt.diit.edu.ua/jspui/handle/123456789/1037
Full metadata record
DC FieldValueLanguage
dc.contributor.authorПичугов, Сергей Алексеевичru_RU
dc.contributor.authorПічугов, Сергій Олексійовичuk_UA
dc.contributor.authorPichugov, Sergey A.en
dc.date.accessioned2012-05-14T10:46:32Z-
dc.date.available2012-05-14T10:46:32Z-
dc.date.issued2012-
dc.identifierDOI: 10.1007/s11253-012-0654-9-
dc.identifier.citationПичугов, С. А. Обратные теоремы Джексона в пространствах с интегральной метрикой [электронный ресурс] / С. А. Пичугов // Украинский математический журнал. – 2012. – Т. 64, № 3. – С. 351–362. УДК 517.5 Англійський переклад включений до Scopus: Pichugov, S. A. Inverse Jackson theorems in spaces with integral metric / S. A. Pichugov // Ukrainian Mathematical Journal. – 2012. – Vol. 64, is. 3. – P. 394–407. – DOI: 10.1007/s11253-012-0654-9. Метадані з http://www.scopus.com/record/display.url?eid=2-s2.0-84866735441&origin=resultslist&sort=plf-f&src=s&st1=%22Inverse+Jackson+theorems+in+spaces+with+integral+metric%22&sid=96FA293489306A40863C04A95A142B5C.euC1gMODexYlPkQec4u1Q%3a2120&sot=b&sdt=b&sl=64&s=TITLE%28%22Inverse+Jackson+theorems+in+spaces+with+integral+metric%22%29&relpos=0&relpos=0&citeCnt=1&searchTerm=TITLE%28\%26quot%3BInverse+Jackson+theorems+in+spaces+with+integral+metric\%26quot%3B%29ru_RU
dc.identifier.issn0041-6053 (укр., рос.)uk_UA
dc.identifier.issn0041-5995 (англ.)uk_UA
dc.identifier.urihttp://eadnurt.diit.edu.ua:82/jspui/handle/123456789/1037-
dc.identifier.urihttp://imath.kiev.ua/~umzh/Archiv/2012/03/0351.pdf-
dc.descriptionС. Пичугов: ORCID 0000-0002-4263-4429-
dc.description.abstractRU: В пространствах Lψ (T) периодических функций с метрикой ρ (f, 0) ψ = ∫Tψ (| f (x) |) dx, где ψ - функция типа модуля непрерывности, исследуются обратные теоремы Джексона в случае аппроксимации тригонометрическими полиномами. Доказано, что обратная теорема Джексона имеет место тогда и только тогда, когда нижний показатель растяжения функции ψ не равен нулю.ru_RU
dc.description.abstractUK: У просторах Lψ(T) періодичних функцій з метрикою ρ(f,0)ψ=∫Tψ(|f(x)|)dx, де ψ — функція типу модуля неперервності, досліджуються обернені теореми Джексона у випадку апроксимації тригонометричними поліномами. Доведено, що обернена теорема Джексона має місце тоді і тільки тоді, коли нижній показник розтягнення функції ψ не дорівнює нулеві.uk_UA
dc.description.abstractEN: In the spaces Lψ(T) of periodic functions with metric ρ(f, 0) ψ= ∫ Tψ (|f(x)|)dx, where ψ is a function of the modulus-of-continuity type, we investigate the inverse Jackson theorems in the case of approximation by trigonometric polynomials. It is proved that an inverse Jackson theorem is true if and only if the lower dilation exponent of the function ψ is not equal to zero. © 2012 Springer Science+Business Media New York.en_US
dc.language.isouk_UA-
dc.publisherІнститут Математики НАН Україниuk_UA
dc.publisherSpringer Science + Business Media, Inc. Publishers. (англомовна версія журналу)uk_UA
dc.subjectтеорема Джексонаuk_UA
dc.subjectJackson's theoremen
dc.subjectпространства с интегральной метрикойru_RU
dc.subjectпростори з інтегральною метрикоюuk_UA
dc.subjectspaces with integral metricen
dc.subjectScopusuk_UA
dc.subjectСкопусen
dc.subjectКПМuk_UA
dc.titleОбратные теоремы Джексона в пространствах с интегральной метрикойru_RU
dc.title.alternativeЗворотні теореми Джексона в просторах з інтегральною метрикоюuk_UA
dc.title.alternativeInverse Jackson Theorems in Spaces with Integral Metricen_US
dc.typeArticleen
Appears in Collections:Cтатті КПМ

Files in This Item:
File Description SizeFormat 
Укр. мат. журн., 2012, т. 64, № 3.pdf214,74 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.